Cohomology of finite groups of Lie type, I
Publications Mathématiques de l'IHÉS, Volume 45 (1975), pp. 169-191.
@article{PMIHES_1975__45__169_0,
     author = {Cline, Edward and Parshall, Brian and Scott, Leonard},
     title = {Cohomology of finite groups of {Lie} type, {I}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {169--191},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {45},
     year = {1975},
     mrnumber = {53 #3134},
     zbl = {0412.20044},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1975__45__169_0/}
}
TY  - JOUR
AU  - Cline, Edward
AU  - Parshall, Brian
AU  - Scott, Leonard
TI  - Cohomology of finite groups of Lie type, I
JO  - Publications Mathématiques de l'IHÉS
PY  - 1975
SP  - 169
EP  - 191
VL  - 45
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1975__45__169_0/
LA  - en
ID  - PMIHES_1975__45__169_0
ER  - 
%0 Journal Article
%A Cline, Edward
%A Parshall, Brian
%A Scott, Leonard
%T Cohomology of finite groups of Lie type, I
%J Publications Mathématiques de l'IHÉS
%D 1975
%P 169-191
%V 45
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1975__45__169_0/
%G en
%F PMIHES_1975__45__169_0
Cline, Edward; Parshall, Brian; Scott, Leonard. Cohomology of finite groups of Lie type, I. Publications Mathématiques de l'IHÉS, Volume 45 (1975), pp. 169-191. http://archive.numdam.org/item/PMIHES_1975__45__169_0/

[1] A. Borel, Linear algebraic groups, New York, Benjamin (1969). | MR | Zbl

[2] N. Bourbaki, Groupes et algèbres de Lie, chap. IV, V, VI, Paris, Hermann (1968).

[3] N. Burgoyne, Modular representations of some finite groups, Proc. of Symposia in Pure Math., vol. XXI, Representation theory of finite groups and related topics, A.M.S. (1971), 13-17. | MR | Zbl

[4] P. Cameron and J. Seidel, Quadratic forms over GF(2), Indag. Math., 35 (1973), I-17. | MR | Zbl

[5] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press (1956). | MR | Zbl

[6] R. Carter, Simple groups of Lie type, New York, John Wiley & Sons (1972). | MR | Zbl

[7] C. Chevalley, Classification des groupes de Lie algébriques, vol. 2, Secrétariat math., II, rue P.-Curie, Paris (1956-1958).

[8] C. Chevalley, Sur certains groupes simples, Tôhoku Math. Journal, 7 (1955), 14-66. | MR | Zbl

[9] C. W. Curtis, Irreducible representations of finite groups of Lie type, Journal für Math., 219 (1965), 180-199. | MR | Zbl

[10] C. W. Curtis, The Steinberg character of a finite group with a (B, N)-pair, J. Algebra, 4 (1966), 433-441. | MR | Zbl

[11] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Am. Math. Soc. Transl. Ser., 2, 6 (1957), 111-245 (= Mat. Sbornik N. S., 30 (1952), 349-462). | MR | Zbl

[12] H. Freudenthal, The existence of a vector of weight o in irreducible Lie groups without centre, Proc. A.M.S., 7 (1956), 175-176. | MR | Zbl

[13] D. Hertzig, Cohomology of algebraic groups, J. Algebra, 6 (1967), 317-334. | MR | Zbl

[14] D. Hertzig, Cohomology of certain Steinberg groups, Bull. A.M.S., 75 (1969), 35-36. | MR | Zbl

[15] D. G. Higman, Flag-transitive collineation groups of finite projective spaces, Illinois J. of Math., 6 (1962), 434-446. | MR | Zbl

[16] G. Higman, Odd characterizations of finite simple groups, University of Michigan notes (1968).

[17] J. Humphreys, Modular representations of classical Lie algebras and semisimple groups, J. Algebra, 19 (1971), 51-79. | MR | Zbl

[18] N. Jacobson, Lie algebras, New York, Interscience (1962). | Zbl

[19] S. Mac Lane, Homology, New York, Academic Press (1963). | MR

[20] D. Mumford, Introduction to algebraic geometry, Harvard notes.

[21] B. Parshall, Regular elements in algebraic groups of prime characteristics, Proc. A.M.S., 39 (1973), 57-62. | MR | Zbl

[22] H. Pollatsek, First cohomology of some linear groups over fields of characteristic two, Illinois J. of Math., 15 (1971), 393-417. | MR | Zbl

[23] D. Quillen, On the cohomology and K-theory of the general linear groups over a finite field, Annals of Math., 93 (1970), 552-586. | MR | Zbl

[24] T. A. Springer, Weyl's character formula for algebraic groups, Invent. Math., 5 (1968), 85-105. | MR | Zbl

[25] R. Steinberg, Representations of algebraic groups, Nagoya Math. J., 22 (1963), 33-56. | MR | Zbl

[26] R. Steinberg, Lectures on Chevalley groups (mimeographed notes), Yale University (1968). | MR

[27] O. Taussky and H. Zassenhaus, On the I-cohomology of the general and special linear groups, Aequationes math., 5 (1970), 129-201. | MR | Zbl

[28] J. Thompson, Quadratic pairs (unpublished).

[29] J. Tits, Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque, Journal für Math., 247 (1971), 196-220. | MR | Zbl

[30] W. J. Wong, Irreducible modular representations of finite Chevalley groups, J. Algebra, 20 (1972), 355-367. | MR | Zbl